Daiichi Sankyo Healthcare Salidon Wi 20 tablets

Daiichi Sankyo Healthcare Salidon Wi 20 tablets

Daiichi Sankyo

  • $32.00
    Unit price per 
Tax included. Shipping 🚚 Worldwide Shipping.

Only 0 left!
Will not ship until

1. The W (double) effect of isopropylantipyrine (IPA) and ibuprofen (IB), which are antipyretic and analgesic ingredients that work well, works quickly under existing pain and pain. 2. Take only one tablet at a time and it will have an excellent effect. 3. 3. Contains no ingredients that make you sleepy. Please be sure to check the precautions (contraindications) for the designated second-class drugs that we handle. Please consult your pharmacist or registered distributor. Check the drug description document by PDF

Ingredients / Amount / Usage Ingredients / Amount This drug is a white tablet containing the following ingredients in one tablet. Isopropylantipyrine (pyrine type) ・ ・ ・ 150mg (suppresses the transmission of pain and heat) Ibuprofen ・ ・ ・ 50mg (suppresses the source of pain and heat (generation of causative substances)) Anhydrous caffeine ・ ・ ・ 50mg (Helps the analgesic component work.) Additives: Croscarmellose Na, hypromerose, cellulose, silicic anhydride, Mg stearate, talc, lactose Usage and dosage [Dosage and administration] Adults (15 years old and over) ... Take 1 tablet at a time, up to 2 times a day, and avoid fasting as much as possible and take with water or hot water. (Please take at least 6 hours between doses) Under 15 years old: Do not take. [Notes on usage and dosage] (1) Please strictly observe the usage and dosage. (2) How to take out the tablet Press the convex part of the PTP sheet containing the tablet strongly with your fingertip to break the aluminum foil on the back side, take it out and take it. (If swallowed as it is by mistake, it may lead to unexpected accidents such as sticking to the esophageal mucosa.)

Relief of back pain, muscle pain, stiff shoulder pain, bruising pain, and dysmenorrhea ○ Relieving fever during bad cold and fever

Precautions for use Precautions for use 1. Do not take the following people. (1) People who have had allergic symptoms due to this drug or its ingredients (2) People who have had asthma after taking this drug or other antipyretic analgesics or cold remedies (3) 15 Children under the age of (4) Pregnant women within 12 weeks of the expected delivery date 2. Do not take any of the following medicines while taking this drug. Other antipyretic analgesics, cold remedies, sedatives 3. Do not drink alcohol before or after taking this medicine. 4. Please do not use it continuously for a long time. Consultation points for use 1. The following people, please consult your doctor, dentist, pharmacist or registered distributor before taking. (1) People who are treated by a doctor or dentist (2) Pregnant women or people who are thought to be pregnant (3) People who are breastfeeding (4) Elderly people (5) Allergic symptoms caused by drugs, etc. Persons who have had the following (6) Persons who have received the following diseases Heart disease, kidney disease, liver disease, systemic lupus erythematosus, mixed connective tissue disease (7) Persons who have had the following diseases Gastric / duodenal ulcer, Lupus erythematosus, Crohn's disease 2. If you experience any of the following symptoms after taking this medicine, you may have side effects. Stop taking this medicine immediately and consult your doctor, pharmacist or registered distributor with this document. Related parts: Symptoms Skin: Rash / redness, itching, bruising Digestive organs: Nausea / vomiting, loss of appetite, stomach discomfort, stomach pain, stomatitis, chest burn, stomach upset, gastrointestinal bleeding, Abdominal pain, diarrhea, bloody stool Psychoneurological system ... dizziness Cardiovascular ... Back pain, excessive hypothermia, and nausea In rare cases, the following serious symptoms may occur. In that case, please see a doctor immediately. Name of symptom ・ ・ ・ Symptom shock (anaphylaxis) ・ ・ ・ Immediately after taking the drug, itching of the skin, hives, faint voice, swelling, itching of the throat, suffocation, palpitation, cloudiness of consciousness, etc. appear. Mucocutaneous ocular syndrome (Stevens-Johnson syndrome), toxic epidermal necrolysis: High fever, redness of the eyes, sores on the eyes, sores on the lips, sore throat, widespread rash / redness of the skin, etc. It gets worse rapidly. Liver dysfunction: fever, itch, rash, jaundice (yellowing of skin and white of eyes), brown urine, whole body

JAN: 4987107607232


We Also Recommend